Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence theorems for the general real self-adjoint linear system of the second order


Author: H. J. Ettlinger
Journal: Trans. Amer. Math. Soc. 19 (1918), 79-96
MSC: Primary 34A30; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1918-1501089-3
MathSciNet review: 1501089
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34C10

Retrieve articles in all journals with MSC: 34A30, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501089-3
Article copyright: © Copyright 1918 American Mathematical Society